# SDR 2000UALA00689

- Difficulty date: November 16, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N7261U
- Make and model: Boeing 727222
- Aircraft serial: 21408
- Aircraft time: 64,989 hours, 37,341 cycles
- Engine: Pwa JT8D15
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD UNDER AMBER ALERT DUE TO HEAVY ELEVATOR FORCES REQUIRED FOR CLIMB.  WORSE AS SPEED INCREASED.
